Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 430365, 9 pages
http://dx.doi.org/10.1155/2014/430365
Research Article

Marcinkiewicz Integral Operators and Commutators on Herz Spaces with Variable Exponents

School of Mathematics and Physics, Anhui Polytechnic University, Wuhu 241000, China

Received 26 July 2014; Accepted 21 September 2014; Published 15 October 2014

Academic Editor: Dashan Fan

Copyright © 2014 Liwei Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Our aim in this paper is to give the boundedness of the Marcinkiewicz integral on Herz spaces and , where the two main indices are variable. Meanwhile, we consider the boundedness of the higher order commutator generated by and a function in BMO on these spaces.